Digoxin toxicity

Digoxin toxicity causes a variety of arrhythmias. It is classically associated with supraventricular tachycardias but a slow ventricular response, e.g. atrial tachycardia with 2:1 block. It may also cause sinus bradycardia, slow or regularised AF, AV blocks, PVCs or VT.

Digoxin toxicity should be separated from the normal digoxin effect that can occur in patients taking the expected dose of digoxin. The digoxin effect includes sagging ST segment depression, abnormal T waves (flat, inverted or biphasic) and a short QT.

See also: Toxicology / Overdose

Can you add to the information on this page?

This ECG Archive is an academic, non-commercial #FOAMed project aiming to crowdsource a free open access database of ECGs and signs. If you include your personal details such as your name you will be attributed for your contribution, unless you tell us that you don't want this to happen. Personal contact details such as email addresses will not be published but may be used to email you in reply. Full project details and participant information available here.

Featured Example

References

Related

ECG Library (11)

Sort by:
TitleDate
ASCDESC
Show:
31230
Columns:
In the ECGquest archives, this ECG has been tagged with: - Rhythm Strip Accelerated junctional rhythm Digoxin toxicity ECG Guru CC-BY-NC-SA
Accelerated Junctional Rhythm Overriding Normal Sinus Rhythm
In the ECGquest archives, this ECG has been tagged with: - Weakness 12-Lead Bradycardia Wide QRS Digoxin toxicity Hyperkalemia ECG Guru CC-BY-NC-SA
Wide Complex Bradycardia in Digitalis Toxic Patient